U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

My eyebrows are really thinning out and i take 'norimin' birth control, could these be related?

1 doctor answer5 doctors weighed in
Dr. Jan Lei Iwata
Dr. Jan Lei Iwataanswered
Ophthalmology 27 years experience
Need 2 check thyroid: more than BCP. See your doctor to discuss. Very important especially with thinning eyebrow hairs.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 23-year-old female asked:
Switch birth control brand from microgestin to Junel. 3 days into Junel, my head feels buzzed and I faint. This due topill or isthis a bigger issue?
Dr. Charles Gordon
Specializes in Adolescent Medicine
They are identical: If you look at the list of ingredients they are absolutely identical in type and amount. The difference is the spelling! So any difference in effect i... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
my girlfriend an I are sexually active, about a week and a half ago, she's been getting stomach aches and head aches. She has a retro uterus, could she be pregnant? We use protection, no birth controll, and the condom did not break."
Dr. Alan Patterson
Obstetrics and Gynecology 43 years experience
Could be or not: Do a urine pt if - and still worried see her doc(gyn) for a blood pg , and work up could be from many other causes.
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
Getting headaches more recently, have awful mood swings, have stopped taking birth control for about a week and pressure in head when bent over ?
Dr. Marc Zimmermann
Psychiatry 23 years experience
Interesting: The only change in your life prior to experiencing these symptoms that you have told me is that you stopped birth control. this could be due to hormo... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 28-year-old female asked:
I experience constant fatigue, sudden facial hair growth. Hair on my head is shedding/breaking. Skin-overactive withacne. I'm on the low birth control?
Dr. Sue Castleman
Internal Medicine 16 years experience
Your symptoms/signs: could be from hormonal imbalance or a condition called polycystic ovary syndrome. It could also be caused by thyroid dysfunction.This would need to be... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 33-year-old female asked:
About to start taking birth control pills. I have dry eye and I am a contact lense wearer. Will the bc make my eyes worse or will it be the same?
Dr. Gerard Honore
Fertility Medicine 30 years experience
Birth control pills: should not affect your eyes dry/ wet at all, good wishes.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.